# SDR USAASB08119

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE AISLE EMERGENCY EXIT LIGHT AT ROW 21, SEAT C, INOPERATIVE.  MAINTENANCE RESEATED THE CONNECTOR AT ROW 21.  OPERATIONAL CHECK GOOD PER MM 33-51-02-735-02.
